Table of Contents
ISRN Algebra
Volume 2014, Article ID 750325, 5 pages
http://dx.doi.org/10.1155/2014/750325
Research Article

Divisibility Properties of the Fibonacci, Lucas, and Related Sequences

Department of Mathematics and Statistics, University of Guelph, Guelph, ON, Canada N1G 2W1

Received 13 December 2013; Accepted 22 January 2014; Published 4 March 2014

Academic Editors: H. Airault and W. Gao

Copyright © 2014 Thomas Jeffery and Rajesh Pereira. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thomas Jeffery and Rajesh Pereira, “Divisibility Properties of the Fibonacci, Lucas, and Related Sequences,” ISRN Algebra, vol. 2014, Article ID 750325, 5 pages, 2014. https://doi.org/10.1155/2014/750325.